MathSciNet Relay Station
MathSciNet bibliographic data
MR2408581 (2009f:60032) 60F05 (60C05)
Hwang, Hsien-Kuei; Janson, Svante Local limit theorems for finite and infinite urn models. Ann. Probab. 36 (2008), no. 3, 992–1022.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement